# SDR FDEA202310051713

- Difficulty date: October 5, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300*
- Aircraft serial: 761
- Aircraft time: 35,908 hours, 20,208 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: A5766100117400
- Part serial: FH1346
- Condition: Unknown
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING DOUBLER REPAIR FOUND ON LH AILERON LOWER SKIN BETWEEN RIB 15~16, TRAILING   EDGE-4",EVALUATE TO DETERMINE WHETHER IT IS MAJOR OR MINOR AND WHETHER   ACCOMPLISHED PER APPROVED DATA COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1,  INSPECTION OF EXISTING REPAIR DETERMINED IT TO BE CURRENT WITH FAA APPROVED   DATA:A300-600F SRM 57-61-11-201,PARA.4.E, PAGE 217,THIS REPAIR IS CLASSIFIED AS A MAJOR   CATEGORY A REPAIR. "MAJOR REPAIR"
